# SDR AALA20070590

- Difficulty date: April 1, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY PATH LIGHT AT SEAT 29G INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT SEAT 29G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
